# SDR DALA13009453273

- Difficulty date: February 25, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 34,448 hours, 15,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY AREA FLOOR SUPPORT BETWEEN FR 64 TO FR 66 Y-1292 HARD POINT HOLES HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00.  AREA MEASURES L:1" W:1" D:.075" ORIG MAT. .100".  FOUND OUT OF LIMITS IAW SRM 53-00-14, FIG 102.  R & R FLOOR SUPPORT Y-1292 FROM FR 64-66 IAW SRM 51-42-11.
